Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 96, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 10, 2014, 7:35 PM EDT for Washington County, Virginia; 4 counties in Tennessee. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 7:35 PM EDT (23:35 UTC)
- Expired
- Jun 10, 2014, 8:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Carter County, TN, Johnson County, TN, Sullivan County, TN, Washington County, TN, Washington County, VA
The radar
The Knoxville radar (KMRX), 127 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:45 PM EDT | TSTM WND DMG | Jonesborough, TN | SEVERAL TREES DOWN IN JONESBOROUGH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
985
WUUS54 KMRX 102335
SVRMRX
TNC019-091-163-179-VAC191-110030-
/O.NEW.KMRX.SV.W.0096.140610T2335Z-140611T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
735 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN EASTERN TENNESSEE...
WASHINGTON COUNTY IN EASTERN TENNESSEE...
CARTER COUNTY IN EASTERN TENNESSEE...
EASTERN SULLIVAN COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...
* UNTIL 830 PM EDT
* AT 735 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WEBER CITY TO NEAR JONESBOROUGH TO 9 MILES EAST
OF TUSCULUM...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...BRISTOL TN...ELIZABETHTON...MOUNTAIN CITY...
JONESBOROUGH...MIDWAY...OAK GROVE...CENTRAL...HAMPTON...PINE
CREST...GRAY...SPURGEON...UNICOI...BLUFF CITY...DAMASCUS...
WATAUGA...LEESBURG...EMBREEVILLE...MORRIL'S CAVE AND MILLIGAN
COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3657 8169 3653 8171 3647 8170 3641 8174
3639 8173 3637 8175 3623 8226 3626 8231
3625 8234 3619 8240 3614 8259 3634 8257
3643 8249 3674 8167 3662 8161
TIME...MOT...LOC 2335Z 241DEG 18KT 3658 8252 3633 8246 3613 8259
$$
DH1 follow-up statement
405
WWUS54 KMRX 110011
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
811 PM EDT TUE JUN 10 2014
TNC019-179-110020-
/O.CAN.KMRX.SV.W.0096.000000T0000Z-140611T0030Z/
WASHINGTON TN-CARTER TN-
811 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND CENTRAL CARTER
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3657 8169 3653 8171 3647 8170 3637 8175
3631 8198 3637 8206 3647 8195 3651 8199
3640 8219 3642 8225 3639 8229 3639 8238
3643 8239 3644 8245 3673 8167 3662 8161
TIME...MOT...LOC 0010Z 241DEG 18KT 3666 8234 3641 8228 3621 8241
$$
TNC091-163-VAC191-110030-
/O.CON.KMRX.SV.W.0096.000000T0000Z-140611T0030Z/
JOHNSON TN-SULLIVAN TN-WASHINGTON VA-
811 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR JOHNSON...EASTERN SULLIVAN AND SOUTHEASTERN WASHINGTON
COUNTIES...
AT 810 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF WALNUT HILL TO NEAR ELIZABETHTON TO NEAR ERWIN...MOVING
NORTHEAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING
WINDS.
LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...BRISTOL TN...MOUNTAIN CITY...SPURGEON...OAK GROVE...
BLUFF CITY...DAMASCUS...NEVA...MORRIL'S CAVE...LAUREL BLOOMERY...
SHADY VALLEY...ROCKY MOUNT S.P....SOUTH HOLSTON DAM...KONNAROCK...
HARR...DOEVILLE AND HUNTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3657 8169 3653 8171 3647 8170 3637 8175
3631 8198 3637 8206 3647 8195 3651 8199
3640 8219 3642 8225 3639 8229 3639 8238
3643 8239 3644 8245 3673 8167 3662 8161
TIME...MOT...LOC 0010Z 241DEG 18KT 3666 8234 3641 8228 3621 8241
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 6 hours 12 minutes earlier.
Area forecast discussion, Jun 10, 1:23 PM EDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 123 PM EDT TUE JUN 10 2014 .AVIATION...AN APPROACHING UPPER LOW PRESSURE HAS BROUGHT MOIST SOUTHWEST FLOW TO THE AREA. THIS WILL LEAD TO AFTERNOON CONVECTION AT THE TAF SITES. CONVECTION SHOULD CONTINUE ACROSS THE REGION THROUGH THE OVERNIGHT AND INTO WEDNESDAY MORNING AS THE UPPER LOW MOVES IN. TAF SITES MAY SEE MVFR CONDITIONS WITH LOW CLOUDS...REDUCE VIS AND POSSIBLY BRIEF GUSTY WINDS AS A SHOWER OR THUNDERSTORM MOVES THROUGH. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB
Hazardous weather outlook, Jun 10, 10:34 AM EDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 1034 AM EDT TUE JUN 10 2014 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-111445- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1034 AM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... AN AREA OF LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL CONTINUE TO MOVE SLOWLY EAST TODAY AND TONIGHT. THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE AND INTENSITY ACROSS PARTS OF ALABAMA AND MIDDLE TENNESSEE THIS AFTERNOON. STRONG TO SEVERE STORMS MAY MOVE NORTHEAST INTO OR DEVELOP OVER THE CUMBERLAND PLATEAU AND SOUTHEAST TENNESSEE. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL UP TO 1 INCH PER HOUR...AND DAMAGING WIND GUSTS UP TO 60 MPH WITH THE STRONGEST STORMS. CONDITIONS WILL BECOME LESS FAVORABLE FOR SEVERE THUNDERSTORMS AFTER SUNSET...AND THE STORMS ARE EXPECTED TO WEAKEN BEFORE REACHING NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS REMAIN IN THE FORECAST FOR MOST OF THE PERIOD... BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR OUR CUMBERLAND PLATEAU AND SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...BY LATE AFTERNOON INTO THE EVENING HOURS. TG
In the hours before
Local storm report, Jun 10, 6:11 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
611 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG LOUDON 35.74N 84.36W
06/10/2014 LOUDON TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0600 PM TSTM WND DMG MADISONVILLE 35.52N 84.36W
06/10/2014 MONROE TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0600 PM TSTM WND DMG MURPHY 35.09N 84.03W
06/10/2014 CHEROKEE NC 911 CALL CENTER
SEVERAL TREES DOWN IN MURPHY
&&
MBLocal storm report, Jun 10, 6:32 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
632 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
06/10/2014 KNOX TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0615 PM TSTM WND DMG MAYNARDVILLE 36.25N 83.81W
06/10/2014 UNION TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
&&
MBLocal storm report, Jun 10, 6:40 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
640 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ARTHUR 36.55N 83.67W
06/10/2014 CLAIBORNE TN 911 CALL CENTER
TREES AND POWERLINES DOWN COUNTYWIDE, SMALL HAIL REPORTED
WESTERN PART OF COUNTY
0630 PM TSTM WND DMG MORRISTOWN 36.21N 83.30W
06/10/2014 HAMBLEN TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
&&
MBLocal storm report, Jun 10, 7:02 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
702 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ROGERSVILLE 36.41N 83.01W
06/10/2014 HAWKINS TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0630 PM TSTM WND DMG BRISTOL VA 36.61N 82.17W
06/10/2014 CITY OF BRISTOL VA TRAINED SPOTTER
TREES AND POWERLINES DOWN COUNTYWIDE
0640 PM TSTM WND DMG SEVIERVILLE 35.89N 83.58W
06/10/2014 SEVIER TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0640 PM TSTM WND DMG DANDRIDGE 36.02N 83.42W
06/10/2014 JEFFERSON TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
&&
MBLocal storm report, Jun 10, 7:03 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
703 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG JASPER 35.06N 85.63W
06/10/2014 MARION TN PUBLIC
TREE DOWN AT COURTHOUSE SQUARE IN JASPER, MARION CO
0330 PM TSTM WND DMG SOUTH PITTSBURG 35.02N 85.71W
06/10/2014 MARION TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME
REPORTED ON HOMES.
0330 PM TSTM WND DMG DECATUR 35.53N 84.79W
06/10/2014 MEIGS TN 911 CALL CENTER
TREES DOWN COUNTYWIDE AND DIME SIZE HAIL
0350 PM TSTM WND DMG SIGNAL MOUNTAIN 35.13N 85.34W
06/10/2014 HAMILTON TN 911 CALL CENTER
TREES DOWN.
0350 PM TSTM WND DMG JASPER 35.06N 85.63W
06/10/2014 MARION TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME ON TOP
OF HOMES.
0400 PM TSTM WND GST CLEVELAND 35.18N 84.87W
06/10/2014 E55.00 MPH BRADLEY TN 911 CALL CENTER
WIND GUST 55 MPH, SOME SHINGLES AND DOWNSPOUT OFF OUT
BUILDING
0405 PM TSTM WND DMG DUNLAP 35.37N 85.39W
06/10/2014 SEQUATCHIE TN 911 CALL CENTER
WIDESPREAD TREES AND POWER LINES DOWN. SOME TREES OVER
HOMES AND CARS.
0440 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
06/10/2014 BRADLEY TN 911 CALL CENTER
TREES AND POWERLINES DOWN COUNTY
0505 PM TSTM WND DMG KINGSTON 35.87N 84.51W
06/10/2014 ROANE TN 911 CALL CENTER
TREES DOWN COUNTYWIDE, REPORT OF TREES ACROSS ROADS AND
ONE TREE DOWN ON CAR-NO ONE WAS IN CAR
0505 PM TSTM WND GST CLINTON 36.09N 84.13W
06/10/2014 E50.00 MPH ANDERSON TN AMATEUR RADIO
ESTIMATED WINDS 50+
0505 PM TSTM WND DMG ATHENS 35.45N 84.60W
06/10/2014 MCMINN TN TRAINED SPOTTER
TREES DOWN ACROSS THE CITY PARK
0515 PM TSTM WND DMG WARTBURG 36.10N 84.59W
06/10/2014 MORGAN TN 911 CALL CENTER
TREES AND POWERLINES DOWN COUNTYWIDE
0515 PM TSTM WND DMG BENTON 35.18N 84.65W
06/10/2014 POLK TN 911 CALL CENTER
2 TREES DOWN OVER WESTERN PART OF COUNTY
0540 PM TSTM WND DMG LOUDON 35.74N 84.36W
06/10/2014 LOUDON TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0600 PM TSTM WND DMG MURPHY 35.09N 84.03W
06/10/2014 CHEROKEE NC 911 CALL CENTER
SEVERAL TREES DOWN IN MURPHY
0600 PM TSTM WND DMG MADISONVILLE 35.52N 84.36W
06/10/2014 MONROE TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0615 PM TSTM WND DMG MAYNARDVILLE 36.25N 83.81W
06/10/2014 UNION TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0620 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
06/10/2014 KNOX TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0630 PM TSTM WND DMG MORRISTOWN 36.21N 83.30W
06/10/2014 HAMBLEN TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0630 PM TSTM WND DMG BRISTOL VA 36.61N 82.17W
06/10/2014 CITY OF BRISTOL VA TRAINED SPOTTER
TREES AND POWERLINES DOWN COUNTYWIDE
0630 PM TSTM WND DMG ARTHUR 36.55N 83.67W
06/10/2014 CLAIBORNE TN 911 CALL CENTER
TREES AND POWERLINES DOWN COUNTYWIDE, SMALL HAIL REPORTED
WESTERN PART OF COUNTY
0630 PM TSTM WND DMG ROGERSVILLE 36.41N 83.01W
06/10/2014 HAWKINS TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0640 PM TSTM WND DMG DANDRIDGE 36.02N 83.42W
06/10/2014 JEFFERSON TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
0640 PM TSTM WND DMG SEVIERVILLE 35.89N 83.58W
06/10/2014 SEVIER TN 911 CALL CENTER
TREES DOWN COUNTYWIDE
&&
MBLocal storm report, Jun 10, 7:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
710 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 4 E MORRISTOWN 36.21N 83.22W
06/10/2014 E1.00 INCH HAMBLEN TN 911 CALL CENTER
QUARTER SIZE HAIL REPORTED AL SLOP CREEK ROAD
&&
MBThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:15 PM EDT | Severe Thunderstorm Warning | MRX | Russell, Scott, Washington, City of Bristol | 30 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | MRX | Lee | 64 min |
| Jun 10, 6:42 PM EDT | Severe Thunderstorm Warning | MRX | Russell, Scott, Washington, City of Bristol | 63 min |
| Jun 10, 7:17 PM EDT | Severe Thunderstorm Warning | MRX | Wise, City of Norton | 43 min |
| Jun 10, 7:45 PM EDT | Severe Thunderstorm Warning | MRX | Russell, Scott, Washington, City of Bristol | 45 min |
| Jun 10, 7:48 PM EDT | Areal Flood Advisory | MRX | Washington, City of Bristol | 3 hr |
| Jun 9, 11:30 PM EDT | Special Weather Statement | MRX | Marion, Sequatchie | 45 min |
| Jun 9, 11:46 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 44 min |
| Jun 10, 12:29 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 31 min |
| Jun 10, 12:59 AM EDT | Special Weather Statement | MRX | Bradley, McMinn, Meigs, Polk, Rhea | 46 min |
| Jun 10, 1:48 AM EDT | Special Weather Statement | MRX | Loudon | 57 min |
| Jun 10, 1:51 AM EDT | Special Weather Statement | MRX | McMinn, Monroe, Polk | 54 min |
| Jun 10, 2:53 AM EDT | Special Weather Statement | MRX | Sevier | 52 min |
| Jun 10, 2:32 PM EDT | Special Weather Statement | MRX | Marion | 58 min |
| Jun 10, 3:05 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 55 min |
| Jun 10, 3:38 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 52 min |
| Jun 10, 4:13 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 1 more | 47 min |
| Jun 10, 4:37 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Morgan, Roane, Scott | 53 min |
| Jun 10, 4:52 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Loudon, McMinn, Meigs, Monroe, Polk and 1 more | 53 min |
| Jun 10, 5:12 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Scott, Union | 48 min |
| Jun 10, 5:40 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 65 min |
| Jun 10, 5:57 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Jefferson, Knox and 1 more | 63 min |
| Jun 10, 6:11 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins | 34 min |
| Jun 10, 6:17 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 58 min |
| Jun 10, 6:59 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 26 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Severe Thunderstorm Warnings in Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.